Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 720134, 4 pages
http://dx.doi.org/10.1155/2013/720134
Research Article

Variational Iteration Method for Nonlinear Singular Two-Point Boundary Value Problems Arising in Human Physiology

Department of Mathematics and Statistics, American University of Sharjah, P.O. Box 26666, Sharjah, UAE

Received 15 November 2012; Accepted 13 December 2012

Academic Editor: Jen-Chih Yao

Copyright © 2013 Marwan Abukhaled. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Marwan Abukhaled, “Variational Iteration Method for Nonlinear Singular Two-Point Boundary Value Problems Arising in Human Physiology,” Journal of Mathematics, vol. 2013, Article ID 720134, 4 pages, 2013. https://doi.org/10.1155/2013/720134.